125 62
Full Length Article
Volume 13 , Issue2, PP: 61-65 , 2021


Novel Idea of G--Locally Continuous Functions

Authors Names :   R.Narmada Devi   1  

1  Affiliation :  Department of Mathematics, Vel Tech Rangarajan Dr. Sagunthala R& D Institute of Science and Technology, Chennai, Tamil Nadu, India

    Email :  narmadadevi23@gmail.com

Doi   :  10.5281/zenodo.4458169

Received:Septembre 30, 2020 Accepted: January 15, 2021

Abstract :

Keywords :

References :



[1]   K.T.Atanassov, Intuitionistic Fuzzy Sets, Fuzzy Sets and Systems, 20, pp.87–96,1986.


[2]   G.Balasubramanian, Maximal Fuzzy Topologies, KYBERNETIKA, 31,pp.459–465,1995.


[3]   D.Coker, An Introduction to Intuitionistic Fuzzy Topological Spaces,Fuzzy Sets and Systems, 88,no.1,pp.81–89,1997.


[4]   D.Coker and M.Demirci, On Intuitionistic Fuzzy Points, Notes IFS 1,no.2, pp.79–84,1995.


[5]   Florentin Smarandache, Neutrosophy and Neutrosophic Logic, First International Conference on Neutrosophy, Neutrosophic Logic set, Probability and Statistics, University of New Mexico, Gallup, NM 87301, USA(2002).


[6]   M.Ganster and I.L Relly, Locally Closed Sets and LC-Continuous Functions, Internet. J.Math. Math.Sci.,12, pp.417–424, 1989.


[7]   R.Narmada Devi, E. Roja and M.K.Uma, On Some Applications of Intuitionistic Fuzzy Gδ-α-locally closed sets,The Journal of Fuzzy Mathematics, 21, No. 2, pp.85–98,2013


[8]   R.Narmada Devi, E. Roja and M.K.Uma, Intuitionistic Fuzzy Gdelta-α-locally Continuous Functions,Annals of Fuzzy Mathematics and Informatics, 5, No. 2, pp.399–416, 2013.


[9]  R.Narmada Devi, E.Roja and M.K.Uma, Intuitionistic Fuzzy Exterior Spaces Via Rings, Annals of Fuzzzy mathematics and Informatics,6,2,pp.554–559,2014.


[10]   R.Narmada Devi, E.Roja and M.K.Uma,Basic Compactness and Extremal Compactness in Intuitionistic Fuzzy Structure Ring Spaces,The Journal of fuzzy Mathematics,23,6,pp.643–660,2015


[11]   R.Narmada Devi, Neutrosophic Complex N -continuity,Annals of Fuzzy Mathematics and Informatics,13,1,pp.109–122, 2017.


[12]   A. A. Salama and S. A. Alblowi, Neutrosophic Set ans Neutrosophic Topological Spaces,ISOR Journal of Mathematics,3, No.6,pp.31–35, 2012.


[13]   L.A.Zadeh, Fuzzy Sets,Infor. and Control, 9, pp.338–353,1965